MathSciNet Relay Station
MathSciNet bibliographic data
MR256898 05.10
Dillon, J. F.; Roselle, D. P. Simon Newcomb's problem. SIAM J. Appl. Math. 17 1969 1086–1093.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement